Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 44, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 19, 2012, 11:16 PM CDT for 5 counties in Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2012, 11:16 PM CDT (04:16 UTC)
- Expired
- Mar 20, 2012, 12:00 AM CDT
- In force
- 44 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bandera County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX, Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 91 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 6:21 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 4.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1142 J/kg
- Mixed-layer CIN
- -180 J/kg
- Mixed-layer LCL
- 2280 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
419
WUUS54 KEWX 200416
SVREWX
TXC019-171-259-265-325-200500-
/O.NEW.KEWX.SV.W.0044.120320T0416Z-120320T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1116 PM CDT MON MAR 19 2012
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BANDERA COUNTY...
SOUTH CENTRAL GILLESPIE COUNTY...
KENDALL COUNTY...
SOUTHEASTERN KERR COUNTY...
NORTHWESTERN MEDINA COUNTY...
* UNTIL MIDNIGHT CDT.
* AT 1114 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF COMFORT TO 9 MILES NORTHEAST OF
BANDERA TO 13 MILES NORTHWEST OF HONDO...AND MOVING NORTHEAST AT
35 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE GRAPETOWN...CAIN CITY...
BANKERSMITH...ROCKY HILL...WARING...WELFARE...LUCKENBACH...
BLUMENTHAL...SISTERDALE...NELSON CITY...STONEWALL...BANDERA FALLS
AND WALNUT GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3031 9867 2995 9859 2956 9899 2935 9941
2964 9932 3016 9899
TIME...MOT...LOC 0416Z 239DEG 32KT 3012 9894 2983 9895
2946 9932
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 10:07 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Mar 19, 10:07 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1007 PM CDT MON MAR 19 2012 .UPDATE... TORNADO WATCH FOR OUR WESTERN COUNTIES HAS BEEN EXTENDED TO 1 AM CDT TUESDAY MORNING. LINE OF THUNDERSTORMS EXTENDED FROM EAGLE PASS TO BURNET. STORMS WITHIN THE LINE ARE STILL CAPABLE OF PRODUCING SHORT LIVED TORNADOES. THE THREAT OF SEVERE THUNDERSTORMS WILL DIMINISH AFTER 1 AM WITH THE THREAT OF FLASH FLOODING ON THE INCREASE DUE TO CELL TRAINING. && .PREV DISCUSSION... /ISSUED 621 PM CDT MON MAR 19 2012/ DISCUSSION... SEE AVIATION FOR 00Z TAF DISCUSSION. AVIATION... SEVERE THREAT TO APPROACH THE SAT/SST VCNTYS...BUT A GOOD SEPARATION OF CELLS COULD POSSIBLY SPARE THE AIRPORTS FOR THE FIRST WAVE. SECOND WAVE OF THUNDERSTORMS WILL BE MORE THOUROUGH WHEN A THICK AND HEAVY RAIN PRODUCING SQUALL LINE MOVES THROUGH. A BROKEN LINE OF CONVECTION IS ALSO EXPECTED TO SKIRT MAINLY NORTH OF THE AUS TERMINAL...BUT THERE IS ALSO A SLIGHT POSSIBILITY OF THE ACTIVITY MOVING UP FROM SAT TO ARRIVE LATE THIS EVENING BEFORE THE TEMPO GROUP KICKS IN. RAPID IMPROVEMENTS ARE EXPECTED AT AROUND DAYBREAK WITH SOME FAIR WEATHER TO OCCUR AT TIMES IN THE DAYTIME HOURS TUESDAY. WRAP-AROUND CLOUDS AND POSSIBLE ELEVATED CONVECTION COULD DEVELOP MAINLY LATER IN THE AFTERNOON AND EVENING. PREV DISCUSSION... /ISSUED 401 PM CDT MON MAR 19 2012/ .SEVERE WEATHER THREAT THROUGH LATE TONIGHT ACROSS SOUTH CENTRAL TEXAS... DISCUSSION... SEVERE WEATHER THREAT TO IMPACT SOUTH CENTRAL TEXAS LATE THIS AFTERNOON AND EVENING CONTINUING THROUGH THE OVERNIGHT HOURS. A TORNADO WATCH IS IN EFFECT THROUGH 10 PM THIS EVENING ACROSS THE EDWARDS PLATEAU AND WESTERN HILL COUNTRY AS STRONG TO SEVERE STORMS DEVELOP WITHIN A MOIST AND UNSTABLE ENVIRONMENT. THESE STORMS WILL CONTINUE DEVELOPING THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A PACIFIC FRONT AND AFFECT THE MOST POPULATED AREAS OF SOUTH CENTRAL TEXAS THIS EVENING THROUGH THE OVERNIGHT HOURS (9 PM THIS EVENING TO ABOUT 4 AM TUESDAY MORNING WITH LINGERING LIGHTEN STORM ACTIVITY THROUGH 7 AM OR 8 AM TUESDAY MORNING). HEAVY RAINS AND FLASH FLOODING IS ANTICIPATED THIS EVENING AND EARLY TUESDAY AS STORMS MOVE ACROSS SOUTH CENTRAL TEXAS...ESPECIALLY ALONG AND EAST OF A LINE FROM CASTELL TO KERRVILLE TO HONDO TO PEARSALL. THEREFORE...A FLASH FLOOD IS IN EFFECT FROM 6 PM THIS EVENING THROUGH LATE TUESDAY MORNING. UPPER LEVEL TROUGH ACROSS THE SOUTHWESTERN PORTION OF TEXAS THIS AFTERNOON IS PROGGED TO MOVE EASTWARD LATE THIS AFTERNOON AND EVENING AS SEVERAL SHORT WAVES AND ENERGY PULSES AID STORMS TO DEVELOP AND MATURE TO STRONG TO SEVERE THUNDERSTORMS. MAIN THREATS LATE THIS AFTERNOON AND EVENING WILL BE LARGE HAIL...DAMAGING WINDS AND TORNADOES. THESE THREATS WILL MOVE EASTWARD TONIGHT AS UPPER TROUGH SYSTEM PULLS NORTHEASTWARD AND PACIFIC FRONT MOVES OVER THE I35 CORRIDOR. AROUND MIDNIGHT...HEAVY SHOWER ACTIVITY IS ANTICIPATED TO BE A THREAT FOR AREAS ALONG THE I35 INCLUDING THE SAN ANTONIO AND AUSTIN METROPOLITAN AREAS. STORM RAINFALL AMOUNTS COULD RANGE FROM ONE TO TWO INCHES WEST OF HIGHWAY 281 WITH LESSER AMOUNTS ACROSS THE RIO GRANDE. HOWEVER...ALONG AND EAST OF HIGHWAY 281...2 TO 5 INCHES ARE POSSIBLE WITH UP TO 7 INCHES ACROSS ISOLATED LOCATIONS. IMPORTANT NOTE: NORTHEASTERN HILL COUNTRY INCLUDING TRAVIS COUNTY COULD EXPERIENCE THE HEAVIEST RAIN AMOUNTS. THE WEATHER SYSTEM IS EXPECTED TO MOVE AND EXIT THE LOCAL AREA BY MID MORNING/EARLY TUESDAY AFTERNOON. A SECOND AROUND OF LIGHT SHOWERS AND FEW THUNDERSTORMS ARE EXPECTED LATE TUESDAY NIGHT AS WRAP-AROUND CONVECTION FROM THE EXITING UPPER TROUGH AFFECT THE HALF EASTERN HALF OF SOUTH CENTRAL TEXAS. WEATHER CONDITIONS TO IMPROVE WEDNESDAY THROUGH THE UPCOMING WEEKEND WITH PARTLY CLOUDY SKIES AND HIGHS IN THE UPPER 70S AND LOWER 80S. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 59 72 53 69 49 / 100 60 30 20 10 AUSTIN BERGSTROM INTL AIRPORT 60 72 51 69 45 / 100 60 40 20 10 NEW BRAUNFELS MUNI AIRPORT 59 72 50 69 47 / 90 50 30 20 10 BURNET MUNI AIRPORT 55 69 49 66 48 / 100 50 30 20 10 DEL RIO INTL AIRPORT 56 70 46 71 47 / 60 10 10 10 - GEORGETOWN MUNI AIRPORT 56 69 51 66 47 / 100 50 30 20 10 HONDO MUNI AIRPORT 57 74 47 70 45 / 80 30 20 20 10 SAN MARCOS MUNI AIRPORT 60 71 52 69 48 / 100 50 30 20 10 LA GRANGE - FAYETTE REGIONAL 66 73 53 69 50 / 80 70 50 20 10 SAN ANTONIO INTL AIRPORT 60 73 51 70 49 / 90 40 30 20 10 STINSON MUNI AIRPORT 61 73 52 70 48 / 80 40 30 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA... LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...13 PUBLIC SERVICE/DATA COLLECTION...22
Hazardous weather outlook, Mar 19, 5:41 AM CDT, 17 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 541 AM CDT MON MAR 19 2012 TXZ183>185-202-203-217-218-228-201000- VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- 541 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT AS AN INTENSE UPPER LEVEL STORM SYSTEM AND COLD FRONT APPROACH FROM THE WEST. VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINFALL TOTALS NEAR 2 INCHES CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL BE DECREASING FROM THE WEST TUESDAY MORNING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TUESDAY MORNING. TXZ171>173-186>194-204>209-219>225-201000- LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- 541 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT AS AN INTENSE UPPER LEVEL STORM SYSTEM AND COLD FRONT APPROACH FROM THE WEST. VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE. A FLASH FLOOD WATCH IN EFFECT TONIGHT. LOCALLY HEAVY RAINFALL TOTALS OF 5-7 INCHES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON TUESDAY. SHOWERS AND THUNDERSTORMS WILL BE DECREASING FROM THE WEST LATE TUESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TUESDAY MORNING.
In the hours before
Special weather statement, Mar 19, 10:27 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1027 PM CDT MON MAR 19 2012 TXZ171-172-200415- BURNET-LLANO- 1027 PM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR BURNET AND NORTHEASTERN LLANO COUNTIES UNTIL 1115 PM CDT... AT 1024 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BLUFFTON TO MARBLE FALLS...AND MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BURNET... BERTRAM... SMITHWICK... OATMEAL... LAKE VICTOR... SHADY GROVE... SUNNYLANE... JOPPA... MAHOMET... WATSON... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Mar 19, 10:41 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1041 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM HAIL 3 SE FREDERICKSBURG 30.24N 98.84W
03/19/2012 E1.00 INCH GILLESPIE TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1200126
CJMLocal storm report, Mar 19, 10:48 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1048 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM HAIL 2 W LBJ STATE PARK 30.24N 98.66W
03/19/2012 E1.75 INCH GILLESPIE TX PUBLIC
REPORT RELAYED BY BROADCAST MEDIA OF GOLFBALL SIZE HAIL
IN STONEWALL.
&&
EVENT NUMBER EWX1200127
CJMLocal storm report, Mar 19, 10:57 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1057 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM HAIL 7 W JOHNSON CITY 30.27N 98.52W
03/19/2012 E0.25 INCH BLANCO TX PUBLIC
&&
EVENT NUMBER EWX1200128
CJMLocal storm report, Mar 19, 11:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1103 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM HAIL 6 E FREDERICKSBURG 30.27N 98.77W
03/19/2012 E2.00 INCH GILLESPIE TX TRAINED SPOTTER
2 INCH HAIL EAST OF FREDERICKSBURG NEAR HIGHWAY 290
REPORTED BY SPOTTER.
&&
EVENT NUMBER EWX1200129
CJMLocal storm report, Mar 19, 11:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM HAIL BURNET 30.76N 98.23W
03/19/2012 E0.70 INCH BURNET TX LAW ENFORCEMENT
&&
EVENT NUMBER EWX1200130
CJMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:17 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 58 min |
| Mar 19, 7:29 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 46 min |
| Mar 19, 7:35 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 55 min |
| Mar 19, 7:37 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 53 min |
| Mar 19, 7:42 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 29 min |
| Mar 19, 7:44 PM CDT | Tornado Warning | EWX | Atascosa, Medina | 31 min |
| Mar 19, 8:02 PM CDT | Tornado Warning | EWX | Bandera, Kerr | 43 min |
| Mar 19, 8:02 PM CDT | Tornado Warning | EWX | Atascosa, Bexar, Medina | 48 min |
| Mar 19, 8:07 PM CDT | Tornado Warning | EWX | Atascosa, Frio | 53 min |
| Mar 19, 8:25 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 65 min |
| Mar 19, 8:29 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 61 min |
| Mar 19, 8:39 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 66 min |
| Mar 19, 8:56 PM CDT | Tornado Warning | EWX | Atascosa, Bexar | 22 min |
| Mar 19, 9:07 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 53 min |
| Mar 19, 9:13 PM CDT | Areal Flood Warning | EWX | Bandera, Gillespie, Kerr, Real, Uvalde | 10 min |
| Mar 19, 9:23 PM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kerr, Real, Uvalde | 3 hr |
| Mar 19, 9:30 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Medina, Uvalde | 60 min |
| Mar 19, 9:31 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Real, Uvalde, Zavala | 59 min |
| Mar 19, 9:59 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 61 min |
| Mar 19, 10:31 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie | 44 min |
| Mar 19, 10:34 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 41 min |
| Mar 19, 10:58 PM CDT | Flash Flood Warning | EWX | Bandera, Kinney, Medina, Real, Uvalde | 4 hr |
| Mar 19, 11:03 PM CDT | Flash Flood Warning | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more | 3 hr |
| Mar 19, 11:03 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 42 min |
| Mar 19, 11:39 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 21 min |
| Mar 20, 12:14 AM CDT | Areal Flood Advisory | EWX | Comal, Hays, Kendall, Travis, Williamson | 3 hr |
| Mar 20, 12:20 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bandera, Bexar, Medina | 3 hr |
| Mar 20, 12:28 AM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Uvalde, Zavala | 3 hr |
| Mar 20, 1:03 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 42 min |
| Mar 20, 1:11 AM CDT | River Flood Warning | EWX | Kerr | 8 hr |
| Mar 20, 1:11 AM CDT | River Flood Warning | EWX | Kendall | 8 hr |
| Mar 20, 1:24 AM CDT | Flash Flood Warning | EWX | Atascosa, Bandera, Bexar, Frio, Medina | 3 hr |
| Mar 20, 1:41 AM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more | 109 min |
| Mar 20, 1:59 AM CDT | Flash Flood Warning | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 7 more | 3 hr |
| Mar 20, 2:16 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio, Guadalupe, Karnes, Medina, Wilson | 104 min |
| Mar 20, 2:24 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 3 more | 3 hr |
| Mar 20, 3:09 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Gillespie, Llano | 3 hr |
| Mar 20, 3:51 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca, Wilson | 3 hr |
| Mar 20, 4:05 AM CDT | Tornado Warning | EWX | DeWitt, Karnes | 25 min |
| Mar 20, 5:11 AM CDT | Flash Flood Warning | EWX | Bastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more | 3 hr |
| Mar 20, 5:29 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee | 2 hr |
| Mar 20, 6:23 AM CDT | River Flood Warning | EWX | Bandera | 4 hr |
| Mar 20, 7:27 AM CDT | River Flood Warning | EWX | Williamson | 3 hr |
| Mar 20, 7:27 AM CDT | River Flood Warning | EWX | Williamson | 13 hr |
| Mar 20, 8:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 11 hr |
| Mar 20, 8:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 11 hr |
| Mar 20, 8:29 AM CDT | River Flood Warning | EWX | Gonzales | 36 hr |
| Mar 20, 8:29 AM CDT | River Flood Warning | EWX | DeWitt | 36 hr |
| Mar 20, 10:32 AM CDT | Areal Flood Advisory | EWX | Bastrop | 118 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.